Positivity preserving limiters for time-implicit higher order accurate discontinuous Galerkin discretizations

J.J.W. van der Vegt University of Twente Yinhua Xia University of Science and Technology of China Yan Xu University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25005

SIAM Journal on Scientific Computing, 41, (3), A2037-A2063, 2019.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 13:35:44 uploaded by yhxia ] [ 582 downloads ] [ 0 comments ]
@inproceedings{j.j.w.2019positivity,
  title={Positivity preserving limiters for time-implicit higher order accurate discontinuous Galerkin discretizations},
  author={J.J.W. van der Vegt, Yinhua Xia, and Yan Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814133544919094708},
  booktitle={SIAM Journal on Scientific Computing},
  volume={41},
  number={3},
  pages={A2037-A2063},
  year={2019},
}
J.J.W. van der Vegt, Yinhua Xia, and Yan Xu. Positivity preserving limiters for time-implicit higher order accurate discontinuous Galerkin discretizations. 2019. Vol. 41. In SIAM Journal on Scientific Computing. pp.A2037-A2063. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814133544919094708.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved